# SDR CALA2014080101058

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737924ER
- Aircraft serial: 33532
- Aircraft time: 16,313 hours, 5,310 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A534226
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE AT STATION 727B, RBL 45.50 INBD & OTBD HAVE NO ED IAW EA 5320-02076 & OP 3 - 4.  TRIMMED, PERFORM HFEC, FABRICATED REPAIR PARTS & INSTALLED ON SEAT TRACK FLANGE AT STATION 727B RBL 45.50 IAW ECRA 5320-02289.
